# SDR AALA20060420

- Difficulty date: June 28, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT BOS CDG.  RIGHT HAND FUEL QUANTITY INDICATOR BLANK AND TOTALIZER INOPERATIVE.  DIVERTED TO JFK AND LANDED OVERWEIGHT WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION. REPLACED FUEL QUANTITY HARNESS FROM CONNECTOR D4638P TO RIGHT WING REAR SPAR. SYSTEM GROUND CHECKED NORMAL OPERATION. (SUPP CLOSED)
